Bulletin of the American Mathematical Society

Convergence rates in the law of large numbers

Leonard E. Baum and Melvin Katz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 771-772.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525688

Mathematical Reviews number (MathSciNet)
MR0156373

Zentralblatt MATH identifier
0131.35401

Citation

Baum, Leonard E.; Katz, Melvin. Convergence rates in the law of large numbers. Bull. Amer. Math. Soc. 69 (1963), no. 6, 771--772. https://projecteuclid.org/euclid.bams/1183525688


Export citation

References